MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. VACCESS PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. VACCESS PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER
Model Number VA8076
Medical Device Problem Codes Break (1069); Retraction Problem (1536); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number for the reported malfunction was provided, therefore a lot history review will be performed.The device was returned for evaluation as well as five photos were provided for review.The company is still investigating the issue at this time.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicates that model va8076 pta balloon dilatation catheter allegedly experienced a retraction problem and balloon detachment.This report was received from one source.One patient was involved with no reported patient injury.The patients¿ age, weight, and gender were not provided.
 
Additional Manufacturer Narrative
H10: the lot number for the reported malfunction was provided, therefore a lot history review was performed.The device was returned for evaluation as well as five photos were provided and reviewed.The investigation is confirmed for reported detachment of device or device component and break.However,the investigation is inconclusive for the reported retraction problem.The definitive root cause for the reported retraction problem, break and detachment of device or device component could not be determined based upon available information.The device is labeled for single use.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicates that model va8076 pta balloon dilatation catheter allegedly experienced a retraction problem, break and balloon detachment.This report was received from one source.One patient was involved with no reported patient injury.The patients¿ age, weight, and gender were not provided.

Brand Name
VACCESS PTA DILATATION CATHETER
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key10308239
Report Number2020394-2020-04898
Device Sequence Number3371305
Product Code DQY
UDI-Device Identifier00801741121326
UDI-Public(01)00801741121326
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberVA8076
Device Catalogue NumberVA8076
Device Lot Number93NE0104
Initial Date Received by Manufacturer 06/30/2020
Supplement Date Received by Manufacturer09/30/2020
Initial Report FDA Received Date07/22/2020
Supplement Report FDA Received Date10/15/2020
Patient Sequence Number1